# SDR UPS04842690

- Difficulty date: June 10, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 79,223 hours, 25,248 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-3, MID ACC COMPT CORRODED LONG 31 RT STA 640-668.  REMOVED CORROSION, FOUND OUT OF LIMITS IAW DC8 SRM 53-2-0.  REMOVED SECTION LONGERON STA 610 TO 710 IAW DC8 SRM 51-1-20D.  RECEIVED, LOCATED & DRILLED UP LONGERON NR 2646610, IAW DC8 SRM 51-1-24, ALODINED & PRIMED IAW DC8 SRM 51-1-8, INSTALLED LONGERON IAW DC8 SRM 51-1-20D.
